MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER NEUTRAL 32 MM I.D.; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER NEUTRAL 32 MM I.D.; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign report source: (b)(6).Concomitant medical products: catalog number:00875705601 lot number:64531191 brand name: shell with cluster holes.Catalog number:0106010105 lot number:3008526 brand name: avenir stem.Catalog number:00877503202 lot number: 3019131 brand name: biolox head.Customer has indicated that the product will not be returned to zimmer biomet for investigation as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient dislocated immediately after the initial hip arthroplasty and was revised on the same day.Additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LINER NEUTRAL 32 MM I.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10174343
Report Number0001822565-2020-02181
Device Sequence Number3083004
Product Code LPH
UDI-Device Identifier00889024149182
UDI-Public(01)00889024149182(17)230630(10)64074936
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberN/A
Device Catalogue Number00875101232
Device Lot Number64074936
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient Weight100